# SDR VNAA2010100700001

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 15,809 hours, 15,605 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT BLEED DUCT RED MASTER WARNING MESSAGE, ALONG WITH A RIGHT BLEED YELLOW CAUTION MESSAGE, WHILE CLIMBING THROUGH 5,000 FEET AFTER DEPARTURE FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND INSPECTED THE AIRCRAFT, FOUND A LEAK AT THE DUCT ATTACHING TO THE RIGHT PRECOOLER, RE-ADJUSTED THE COUPLING AROUND THE DUCT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
